# SDR DALA2025070705018

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 75,669 hours, 24,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:610. CORRECTIVE ACTION: SECURED MID CABIN EXIT SIGN COVER AS REQUIRED. (1061763)
